# SDR UIEA2019120405993

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,439 hours, 21,848 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER R FUEL PUMP AND CENTER L FUEL PUMP EICAS MESSAGES. DOES NOT DISPLAY WHEN CENTER FUEL TANK QUANTITY REACHES ZERO.( PERFORMED OPERATIONAL TEST OF THE CENTER L/R FUEL PUMPS ON EICAS, OPS CHECK GOOD IAW AMM 28-42-00, AMM 28-42-01, AND AMM 28-22-01.  )
